# SDR RAIA00606016

- Difficulty date: June 11, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 18,770 hours, 16,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT 5517 - STL - RIGHT EMERGENCY LIGHT AT EXIT ROW INOP.  MAINTENANCE RESECURED THE CONNECTION ON THE EMERGENCY LIGHT ON THE RIGHTHAND SIDE OVERWING EXIT.
